# SDR 00097

- Difficulty date: June 8, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N977TW
- Make and model: Amd FALCON
- Aircraft serial: 13
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

PILOT REPORTED LT ENGINE FLAMED OUT WHILE CLIMBING FROM FL360 TO 370, DECENDED AND RESTART AND CLIMB BACK TO FL330 AND COMPLETED LEG. WILL UPDATE AFTER MAINTENANCE.COMPLIED WITH SEI 187 FLOW CHART FOR FLAME OUT CK OUT CF700 NO DEFECTS NOTED.
